# SDR FPI2002F00000

- Difficulty date: December 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N112BS
- Make and model: Beech 58
- Aircraft serial: TH628
- Engine: Cont IO520CB
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 96980001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE AIRCRAFT HAVE AN UPPER AND LOWER FIREWALL CHANNEL AND THE UPPER ALMOST ALWAYS CRACKS BELOW THE ENGINE MOUNT BOLTS.  THIS AIRCRAFT HAD BOTH THE LEFT AND RIGHT NACELLES UPPER FIREWALL CHANNELS CRACKED AND HAD TO BE REPLACED WITH NEW.
